PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Concerning when $F_1(X)$ is a continuum of colocal connectedness in hyperspaces and symmetric products

Volume 160 / 2020

Verónica Martínez-de-la-Vega, Jorge M. Martínez-Montejano Colloquium Mathematicum 160 (2020), 297-307 MSC: Primary 54B20; Secondary 54F15. DOI: 10.4064/cm7611-3-2019 Published online: 21 February 2020

Abstract

Given a continuum $X$ and a positive integer $n$, we consider its hyperspaces $2^{X}=\{A\subset X:A$ is closed and nonempty$\}$, $C_n(X)=\{A\in 2^{X}:A$ has at most $n$ components$\}$ and $F_n(X)=\{A\in 2^{X}:A$ has at most $n$ points$\}.$ For a subcontinuum $A$ of $X$ consider the following properties: $A$ is a continuum of colocal connectedness, not weak cut, nonblock, shore, not strong center and noncut in $X$.

We study when $F_1(X)$ has one of these properties in $F_n(X)$, $2^{X}$ or $C_n(X)$.

Authors

  • Verónica Martínez-de-la-VegaInstituto de Matemáticas
    Universidad Nacional Autónoma de México
    Circuito Exterior, Cd. Universitaria
    Ciudad de México, 04510, México
    e-mail
  • Jorge M. Martínez-MontejanoDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad Nacional Autónoma de México
    Circuito Exterior, Cd. Universitaria
    Ciudad de México, 04510, México
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image